MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1202L TIBIAL TRAY FIXED CEMENTED SIZE 2 L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1202L TIBIAL TRAY FIXED CEMENTED SIZE 2 L
Model Number 02.07.1202L
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Metal Related Pathology (4530)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had suffered from pain for almost 1 year, presence of heavy metals.Revision surgery performed 11 months after the primary surgery due to nickel allergy and prosthetic loosening that had been detected after scintigraphic imaging.Tricompartmental prosthesis on a deformation greater than 10 degrees in the frontal plane.The revision went well.According to the surgeon, the loosening was caused by the allergy.
 
Additional Manufacturer Narrative
Batch review performed on 06 december 2021: lot 2004703: (b)(4) items manufactured and released on 10-sep-2020.Expiration date: 2025-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medical affairs director: 1 year after primary hybrid tka the patient is painful and the cementless femoral component is found loose.The patient has been found to have nickel allergy and this could well be the cause for the loosening.No reason to suspect a faulty device at the origin of this adverse event.

Brand Name
GMK-SPHERE 02.07.1202L TIBIAL TRAY FIXED CEMENTED SIZE 2 L
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13010046
Report Number3005180920-2021-00968
Device Sequence Number13884947
Product Code JWH
UDI-Device Identifier07630030819865
UDI-Public07630030819865
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number02.07.1202L
Device Catalogue Number02.07.1202L
Device Lot Number2004703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite